Title: Affine hypersurfaces with symmetric shape operator
Authors: Dillen, Franki ×
Lu, Ying #
Issue Date: 2004
Publisher: Soochow University
Series Title: Soochow Journal of Mathematics vol:30 issue:3 pages:351-354
Abstract: We study Blaschke hypersurfaces whose shape operator is symmetric with respect to the Levi-Civita connection. In particular we prove that if M is a locally strong convex hypersurface, then ^Delta S is symmetric if and only if M is an affine hypersphere.
ISSN: 0250-3255
Publication status: published
KU Leuven publication type: AT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.